# SDR AWXA200401343

- Difficulty date: November 28, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 70,101 hours, 27,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 2100100
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EEL - DURING 8-DAY CHECK, THE L-4 AND R-4 DOOR EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT TEST SWITCH AT AFT FLIGHT ATTENDANT PANEL BS 1640 LT, OPERATIONAL CHECK WAS GOOD.
